Free Shipping + Returns on every single order!

Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS
Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS
Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS
Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS
Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS
Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS
Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS

Allergy Relief | Cetirizine HCL 10 mg | 500 count Tablets by SDA LABS

SDA LABORATORIES

Regular price $29.95 $18.95 Sale

- +
  • SDA Laboratories All Day Allergy Relief | Cetirizine HCL 10mg | 500 Count Tablets
  • Compare to the active ingredient in Zyrtec
  • SDA Laboratories All Day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, itching of the nose or throat.
  • One dose of All Day Allergy Cetirizine Hydrochloride provides 24-hour allergy relief from indoor & outdoor allergies.
  • For Adults and Children 6 years old and over take one 10mg tablet once daily. Read package insert on the bottle for full directions before use.


  • SKU: SDA-10

Thoughtfully formulated with Cetirizine, SDA Laboratories' All Day Allergy Relief tablets help relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking histamine, a natural substance that your body produces during an allergic reaction.

CETIRIZINE HYDROCHLORIDE 10 mg/1

SILICON DIOXIDE CROSCARMELLOSE SODIUM HYPROMELLOSE, UNSPECIFIED LACTOSE MONOHYDRATE MAGNESIUM STEARATE MICROCRYSTALLINE CELLULOSE POLYETHYLENE GLYCOL, UNSPECIFIED TITANIUM DIOXIDE

DO NOT USE if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine.

Reviews